# SDR VTZA98188

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 6941 - BWI-RIC - DURING APPROACH, AIRCRAFT MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS SMOKE DETECTOR WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED POD SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
